# SDR FDEA202404180467

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 18,786 hours, 6,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: V643602
- Part serial: 5103142
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

WHILE WE WERE AWAITING TAKEOFF CLEARANCE WITH THE  PARKING BRAKE SET, RECEIVED A MASTER CAUTION WITH A  R HYD QTY EICAS MESSAGE FOLLOWED BY A R HYD PRIM  PUMP EICAS MESSAGE. ACTIVATED THE STATUS PAGE AND  WITNESSED THE RIGHT HYDRAULIC RESERVOIR QUANTITY  DROP TO ZERO. ADVISED ATC AND CLEARED THE RUNWAY.  COMPLIED WITH THE QRH, ADVISED GOC , RETURNED  TO THE GATE.  R & R SELF RESETING FUSE VALVE IAW AMM 32-42-02-4.   RIGHT HYD SYS FILLED TO FULL IAW AMM 12-12-01-3 & PERFORMED HYD SYS PRESSURIZED ON ALL SYS IAW AMM 29-11-00-2 READ NORMAL WITH NO LEAK NOTED,  PERFORMED RIGHT ENGINE RAN UP CHECK IAW JRH WITH ALL PARAMETER READ NORMAL IAW AMM 71-00-00-2-3. NO EICAS MESSAGE RELATED FOUND.  ACFT OK FOR SERVICE.
